[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE:[IP] microalbumin excretion rate UGHH

Wendy Anderson said:
Well I have had a terrible day. As if the troubles with the Ace
Inhibitors were not enough........I picked up the results of my first
blood work since starting on them, and guess what??? Almost everything
is twice as bad!! My kidney test (microalbumin excretion rate) is now
twice as bad as it was before starting the ACE inhibitors......My AIC is
up, my LDL is up.....Ughh. I am pretty livid..I know I will be o.k. but,
I really thought that this Vasotec was going to help my kidneys, not
make everything worse!!!
  It takes time for the med to work. At 1st it will actually make the
kidney function worse till it settles in. 2 weeks ago I had my cozaar
med upped and my creatinine jumped from 2.8 up to 3.2. It is now back
down to 2.7 and feeling fine.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml